Alert archive / Texas / Gale Warnings in 2016

Gale Warning 3, NWS Houston/Galveston, TX

January 26, 2016

NWS Houston/Galveston, TX issued this gale warning at Jan 26, 2016, 9:40 PM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 26, 2016, 9:40 PM CST (03:40 UTC)
Expired
Jan 27, 2016, 6:00 AM CST
In force
8 hr
Issued by
NWS Houston/Galveston, TX

The text

As transmitted.

108 
WHUS74 KHGX 270340 AAE
MWWHGX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
940 PM CST TUE JAN 26 2016

...STRONG NORTHERLIES FREQUENTLY REACHING GALE FORCE OVER THE
LOCAL OFFSHORE WATERS...

.A TIGHT OFFSHORE PRESSURE GRADIENT...WITH COLD AIR MOVING IN
BEHIND A TUESDAY COLD FRONT...WILL MAINTAIN STRONG NORTHERLIES
THROUGH THE MID WEDNESDAY MORNING HOURS.

GMZ370-375-271200-
/O.UPG.KHGX.SC.Y.0012.000000T0000Z-160127T1500Z/
/O.NEW.KHGX.GL.W.0003.160127T0340Z-160127T1200Z/
/O.NEW.KHGX.SC.Y.0013.160127T1200Z-160127T1500Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
940 PM CST TUE JAN 26 2016

...GALE WARNING IN EFFECT UNTIL 6 AM CST WEDNESDAY...

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 9 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST WEDNESDAY. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 6 AM TO 9 AM CST WEDNESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...NORTH 20 TO 30 KNOTS...FREQUENT GUSTS TO GALE FORCE.

* SEAS...7 TO 10 FEET...OCCASIONALLY UP TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ330-335-271200-
/O.CON.KHGX.SC.Y.0012.000000T0000Z-160127T1200Z/
MATAGORDA BAY-GALVESTON BAY-
940 PM CST TUE JAN 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

* WINDS...NORTH 15 TO 20 KNOTS....GUSTS TO 25 KNOTS.

* BAY WATERS...CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ350-355-271200-
/O.CON.KHGX.SC.Y.0012.000000T0000Z-160127T1500Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
940 PM CST TUE JAN 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

* WINDS...NORTH 20 TO 25 KNOTS....GUSTS TO 30 KNOTS

* SEAS...4 TO 6 FEET...OCCASIONALLY UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
879 
WHUS74 KHGX 270920
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
320 AM CST WED JAN 27 2016

...STRONG NORTHERLIES FREQUENTLY REACHING GALE FORCE OVER THE
LOCAL OFFSHORE WATERS...

.STRONG NORTHERLY WINDS IN THE WAKE OF A COLD FRONT WILL PERSIST
THROUGH LATE AFTERNOON BEFORE GRADUALLY DIMINISHING TONIGHT.

GMZ370-375-271730-
/O.CON.KHGX.GL.W.0003.000000T0000Z-160127T1200Z/
/O.EXT.KHGX.SC.Y.0013.160127T1200Z-160127T2100Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
320 AM CST WED JAN 27 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A GALE WARNING IS IN EFFECT THROUGH 6 AM AS NORTH WINDS GUST IN
EXCESS OF 35 KNOTS. WINDS WILL SLOWLY DIMINISH TODAY AND THE GALE
WARNING WILL BE REPLACED WITH A SMALL CRAFT ADVISORY FROM 6 AM
THROUGH 3 PM.

* WINDS...NORTH 20 TO 30 KNOTS...FREQUENT GUSTS TO GALE FORCE.

* SEAS...7 TO 10 FEET...OCCASIONALLY UP TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ350-355-271730-
/O.EXT.KHGX.SC.Y.0012.000000T0000Z-160127T1800Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
320 AM CST WED JAN 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

* WINDS...NORTH 20 TO 25 KNOTS....GUSTS TO 30 KNOTS

* SEAS...4 TO 6 FEET...OCCASIONALLY UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ330-335-271200-
/O.CON.KHGX.SC.Y.0012.000000T0000Z-160127T1200Z/
MATAGORDA BAY-GALVESTON BAY-
320 AM CST WED JAN 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

* WINDS...NORTH 15 TO 25 KNOTS.

* BAY WATERS...CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
783 
WHUS74 KHGX 270921
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
321 AM CST WED JAN 27 2016

...STRONG NORTH WINDS TO PERSIST FOR MUCH OF THE DAY...

.STRONG NORTHERLY WINDS IN THE WAKE OF A COLD FRONT WILL PERSIST
THROUGH LATE AFTERNOON BEFORE GRADUALLY DIMINISHING TONIGHT.

GMZ370-375-271730-
/O.CON.KHGX.GL.W.0003.000000T0000Z-160127T1200Z/
/O.CON.KHGX.SC.Y.0013.160127T1200Z-160127T2100Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
321 AM CST WED JAN 27 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A GALE WARNING IS IN EFFECT THROUGH 6 AM AS NORTH WINDS GUST IN
EXCESS OF 35 KNOTS. WINDS WILL SLOWLY DIMINISH TODAY AND THE GALE
WARNING WILL BE REPLACED WITH A SMALL CRAFT ADVISORY FROM 6 AM
THROUGH 3 PM.

* WINDS...NORTH 20 TO 30 KNOTS...FREQUENT GUSTS TO GALE FORCE.

* SEAS...7 TO 10 FEET...OCCASIONALLY UP TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ330-335-271200-
/O.CON.KHGX.SC.Y.0012.000000T0000Z-160127T1200Z/
MATAGORDA BAY-GALVESTON BAY-
321 AM CST WED JAN 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

* WINDS...NORTH 15 TO 25 KNOTS.

* BAY WATERS...CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ350-355-271730-
/O.CON.KHGX.SC.Y.0012.000000T0000Z-160127T1800Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
321 AM CST WED JAN 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS...NORTH 20 TO 25 KNOTS....GUSTS TO 30 KNOTS

* SEAS...4 TO 6 FEET...OCCASIONALLY UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
548 
WHUS74 KHGX 271208
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
608 AM CST WED JAN 27 2016

...STRONG NORTH WINDS TO PERSIST FOR MUCH OF THE DAY...

.STRONG NORTHERLY WINDS IN THE WAKE OF A COLD FRONT WILL PERSIST
THROUGH LATE AFTERNOON BEFORE GRADUALLY DIMINISHING TONIGHT.

GMZ370-375-272015-
/O.EXP.KHGX.GL.W.0003.000000T0000Z-160127T1200Z/
/O.CON.KHGX.SC.Y.0013.000000T0000Z-160127T2100Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
608 AM CST WED JAN 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

...GALE WARNING HAS EXPIRED...

* WINDS...NORTH 20 TO 30 KNOTS...WITH HIGHER GUSTS.

* SEAS...7 TO 10 FEET...OCCASIONALLY UP TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ330-335-271315-
/O.EXP.KHGX.SC.Y.0012.000000T0000Z-160127T1200Z/
MATAGORDA BAY-GALVESTON BAY-
608 AM CST WED JAN 27 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

NORTH WINDS HAVE DECREASED AND THE SMALL CRAFT ADVISORY PREVIOUSLY
IN EFFECT HAS BEEN ALLOWED TO EXPIRE. MARINERS IN SMALL CRAFT
SHOULD CONTINUE TO EXERCISE CAUTION.

$$

GMZ350-355-271800-
/O.CON.KHGX.SC.Y.0012.000000T0000Z-160127T1800Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
608 AM CST WED JAN 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS...NORTH 15 TO 25 KNOTS....WITH HIGHER GUSTS

* SEAS...4 TO 6 FEET...OCCASIONALLY UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this gale warning went out at Jan 26, 9:32 PM CST, 8 minutes earlier.

Area forecast discussion, Jan 26, 9:32 PM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
932 PM CST TUE JAN 26 2016

.DISCUSSION...
TREND ON RADAR THIS EVENING IS FOR DECREASING RAIN/SHOWER COVERAGE.
HAVE LOWERED POPS FOR THE REST OF THE EVENING AND OVERNIGHT AS DRIER
AIR BEGINS TO WORK ITS WAY INTO SOUTHEAST TEXAS FROM THE NORTH.  42
&&

.PREV DISCUSSION... /ISSUED 555 PM CST TUE JAN 26 2016/

AVIATION...
VFR. LIGHT RAIN OR VCSH STILL AFFECTING MANY TERMINALS AT TAF
TIME. EXPECT THIS ACTIVITY TO CONTINUE OVER THE NEXT FEW HOURS
FROM THE CITY NORTHWARD...LONGER DURATION OVER KLBX AND KGLS.
WITH THE SURFACE COLD FRONT OFFSHORE...THE MID-LEVEL BOUNDARY IS
HANGING BACK TO THE WEST AND ITS EASTERN MOVEMENT WILL ULTIMATELY
DETERMINE WHEN THE LIGHT PRECIPITATION WILL END. DRIER AIR
SLOTTING IN FROM THE SOUTHWEST SHOULD TAPER -RA OFF THROUGH LATE
EVENING OVER FAR INTERIOR HUBS...CLOSER TO 09Z OR SO OVER MORE
COASTAL TERMINALS...OR WHEN THE MID-UPPER TROUGH IS TO THE EAST
AND ENDS THIS OVERRUNNING SCENARIO. OVERALL BACKING HIGH PRESSURE
WILL TEMPO TIGHTEN OVERNIGHT OFFSHORE PRESSURE GRADIENT...KEEP
MORE STOUT NORTHERLIES IN PLACE THROUGH MID-LATE MORNING. HIGH
BUILDING OVER...WITH A DRYING COLUMN....WILL MAKE FOR WEAK NORTH
BREEZES AND SCATTERING HIGH CLOUDINESS AT PERIOD'S END. 31

PREV DISCUSSION... /ISSUED 344 PM CST TUE JAN 26 2016/

DISCUSSION...
SHORTWAVE APPROACHING FROM THE WEST IS HELPING TO FILL THE RADAR
SCOPE THIS AFTN...WITH THIS TREND LIKELY CONTINUING INTO THE EVE
HRS. STILL SEEING SOME LIGHTNING WITH THIS ACTIVITY (MORE SO NEAR
THE COAST/GULF WATERS) SO DID ADD(KEEP) THE MENTION OF ISO TSRAS
IN THE WX GRIDS FOR TONIGHT. ALSO INCREASED POPS A BIT ACROSS INLAND
AREAS DURING THIS TIME FRAME. THIS DISTURBANCE IS STILL FCST TO
MOVE OUT OVERNIGHT. HOWEVER WITH THE MAIN UPPER TROF/LOW LINGERING
TO THE SW...MID/HIGH CLOUDS COULD PERSIST UNTIL LATE TOMORROW AFTN.
UPPER LEVEL RIDGING OVER WESTERN U.S. AND AN ATTENDANT NWLY FLOW
ALOFT HERE WILL HELP TO KEEP THINGS QUIET/DRY THE REST OF THE WEEK.

THIS UPPER RIDGE IS PROGGED TO BREAK DOWN FRI/SAT AS A SHORTWAVE
IN THE SRN STREAM BREAKS OFF AND DEEPENS AROUND THE CA BAJA. THE
FLATTENING UPPER FLOW SHOULD BECOME MORE SWLY WITH TIME OVER THE
WEEKEND. WHILE WE MIGHT NOT GET ANY PCPN WITH THIS INITIAL WX SYSTEM
(MAINLY DUE TO LIMITED MOISTURE)...THIS PATTERN CHANGE WILL PAVE
THE WAY FOR THE DEVELOPMENT/SUBSEQUENT PASSAGE OF A STRONG/ WELL
DEFINED UPPER LOW EARLY NEXT WEEK. ATTM LONG RANGE GUIDANCE IS
INDICATING THAT THIS SYSTEM SHOULD TAKE A MORE EASTWARD TRACK
NORTH OF SE TX (MOSTLY ACROSS THE CENTRAL PLAINS) BUT COULD HELP
DRAG A STRONG COLD FRONT INTO THE AREA BY NEXT TUES OR SO. 41

MARINE...
ADVISORY LEVEL WINDS ARE EXPECTED FOR TONIGHT AND WEDNESDAY...WITH
GALE FORCE WIND GUSTS POSSIBLE FROM MID EVENING THROUGH EARLY
WEDNESDAY MORNING. DIMINISHING WIND SPEEDS ON WEDNESDAY WILL LIKELY
FALL BELOW ADVISORY LEVELS BY EARLY EVENING WEDNESDAY. HIGH PRESSURE
WILL THEN MOVE ACROSS THE STATE AND OFF THE COAST DURING THE MID
WEEK PERIOD. ONSHORE WINDS WILL RETURN BY FRIDAY NIGHT WITH MODERATE
ONSHORE WINDS POSSIBLE OVER THE UPCOMING WEEKEND.

FOR THE TIDES...A BIT OF A NORTHEASTERLY COMPONENT IN THE WIND
DIRECTION HAS KEPT THE TIDE LEVELS HIGHER THAT EXPECTED. THAT
SAID...MODERATE TO STRONG OFFSHORE WINDS SHOULD LEAD TO TIDE LEVELS
FALLING AT LEAST SLIGHTLY BELOW NORMAL LATER TONIGHT AND ON
WEDNESDAY. 40

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      39  54  32  64  40 /  20  10   0   0   0
HOUSTON (IAH)              42  57  36  64  42 /  20  10   0   0   0
GALVESTON (GLS)            45  54  43  59  49 /  20  10   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
     ZONES: GALVESTON BAY...MATAGORDA BAY.

     SMALL CRAFT ADVISORY UNTIL 9 AM CST WEDNESDAY FOR THE FOLLOWING
     ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 6 AM TO 9 AM CST WEDNESDAY FOR THE
     FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
     FREEPORT 20 TO 60 NM.

     GALE WARNING UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING ZONES:
     WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO
     60 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM.

&&

DISCUSSION...42
AVIATION/MARINE...31
Hazardous weather outlook, Jan 26, 4:18 AM CST, 17 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
418 AM CST TUE JAN 26 2016

TXZ163-164-176>179-195>200-210>214-226-227-235>238-271200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
418 AM CST TUE JAN 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ330-335-350-355-370-375-271200-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
418 AM CST TUE JAN 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
STRONG OFFSHORE WINDS ARE EXPECTED BEHIND A COLD FRONT TODAY AND
SMALL CRAFT ADVISORIES ARE IN EFFECT TODAY AND TONIGHT. SOME GUSTS
MAY APPROACH GALE FORCE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 9:40 PM CSTSmall Craft AdvisoryHGX24 hr

Nearby

Gale Warnings in Texas, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.